HELICOIDAL MINIMAL SURFACES in ℍ 2×ℝ

Young Wook Kim, Sung Eun Koh, Heayong Shin, Seong Deog Yang

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

It is shown that a minimal surface in ℍ 2× ℝ is invariant under a one-parameter group of screw motions if and only if it lies in the associate family of helicoids. It is also shown that the conjugate surfaces of the parabolic and hyperbolic helicoids in ℍ 2× ℝ are certain types of catenoids.

Original languageEnglish
Pages (from-to)135-149
Number of pages15
JournalBulletin of the Australian Mathematical Society
Volume86
Issue number1
DOIs
Publication statusPublished - 2012 Aug

Keywords

  • associate minimal surfaces
  • catenoid
  • conjugate minimal surfaces
  • helicoid
  • helicoidal surface

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'HELICOIDAL MINIMAL SURFACES in ℍ <sup>2</sup>×ℝ'. Together they form a unique fingerprint.

  • Cite this